# SDR SWAA2022030223997

- Difficulty date: January 29, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 551FB HAS AN ANGLE STANDOFF WITH A CRACK AS MARKED. / REMOVED AND REPLACED L/H WING PANEL 5651FB ANGLE STANDOFF IAW BOEING DWG 115A2710 REV C AND B737 SRM 51-40-02-0G-0. ATAG WN0504.
